Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Night Nurse Capsules - 10

Night Nurse Capsules 10

Double click on above image to view full picture

Zoom Out
Zoom In

  • Night Nurse Capsules 10
  • Night Nurse Capsules
Night Nurse Capsules - 10
10 Capsules
£4.99
Night Nurse Capsules
Provides a complete night-time cold and flu treatment
Providing relief from major cold and flu symptoms
Only take at night time
Reduces your temperature when you have a fever
Helps to dry up a runny nose and thereby aiding restful sleep

Please note Night Nurse Capsules is a pharmacy only medicine, additional information will be required prior to checkout
See full details below
OR
Description

Details

Night Nurse Capsules have been specially formulated to provide a complete night-time cold and flu treatment by providing relief from major cold and flu symptoms.

Night Nurse is formulated to be taken only at night-time. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms quickly, helping you to get a good night's sleep and to wake feeling better.

Night Nurse helps relieve:

  • Headache
  • Aches and Pains
  • Sore Throat
  • Fever
  • Runny nose
  • Shivers
  • Tickly cough
Knowledge

Night Nurse Capsules Night-time capsules contain three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Promethazine hydrochloride is an antihistamine which dries up a runny nose and aids restful sleep. Dextromethorphan hydrobromide is a cough suppressant that helps relieve dry or tickly coughs. 

Instructions

Please read the leaflet enclosed in Night Nurse Capsules carefully before use

Night Nurse Capsules

Night Capsules
Adults and children aged 16 years and over
Swallow 2 Night Nurse Capsules green/white capsules, with a drink, just before bedtime. Only one dose should be taken at night. Allow at least 4 hours between taking last dose of Day capsules and the dose of Night capsules. Do not take Night Nurse Capsules night-time capsules if you have already taken 4 doses of paracetamol containing products during the day.

Warnings

Please read the leaflet enclosed in Night Nurse Capsules carefully before use

Age Restrictions

Night Nurse Capsules is not recommended for under 12 years old

Do Not Use Night Nurse Capsules

If you are pregnant or breast feeding.
For more than 7 days unless your doctor tells you to.
With any other flu, cold or decongestant products.
If you have high blood pressure, hyperexcitability, heart, respiratory or kidney problems.
Contains paracetamol. Do not take with any other paracetamol-containing products.

Consult Your Doctor Or Pharmacist Before Use

If you are taking any other medicine or suffer with any medical condition

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Night Nurse Capsules Night-Time Capsules each containing: Paracetamol 500 mg, Promethazine Hydrochloride 10 mg, Dextromethorphan Hydrobromide 7.5 mg

You may also be interested in the following product(s)

Haliborange Vitamin C Orange 1000mg Effervescent Tablets - 20

Haliborange Vitamin C Orange 1000mg Effervescent Tablets - 20

£4.99
Vicks First Defence Nasal Spray - 15mL

Vicks First Defence Nasal Spray - 15mL

Regular Price: £12.00

Special Price £9.60

Strepsils Sore Throat & Cough Lozenges - 24

Strepsils Sore Throat & Cough Lozenges - 24

£5.10
     

Web Design by CurrantWeb